RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 5, Pages 1149–1158 (Mi izv2580)  

This article is cited in 1 scientific paper (total in 2 paper)

Sylow $p$-subgroups of the general linear group over a skew field

A. E. Zalesskii


Abstract: In this paper we consider the problem of the conjugacy of Sylow $p$-subgroups of the general linear group over a finite-dimensional skew field.

Full text: PDF file (1200 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:5, 1099–1108

Bibliographic databases:

UDC: 519.4
MSC: 20D20, 20B15, 20D45
Received: 21.11.1966

Citation: A. E. Zalesskii, “Sylow $p$-subgroups of the general linear group over a skew field”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967), 1149–1158; Math. USSR-Izv., 1:5 (1967), 1099–1108

Citation in format AMSBIB
\Bibitem{Zal67}
\by A.~E.~Zalesskii
\paper Sylow $p$-subgroups of the general linear group over a skew field
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 5
\pages 1149--1158
\mathnet{http://mi.mathnet.ru/izv2580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219631}
\zmath{https://zbmath.org/?q=an:0195.04404}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 5
\pages 1099--1108
\crossref{https://doi.org/10.1070/IM1967v001n05ABEH000602}


Linking options:
  • http://mi.mathnet.ru/eng/izv2580
  • http://mi.mathnet.ru/eng/izv/v31/i5/p1149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Yanchevskii, D. G. Medvedev, A. E. Zalesskii, V. I. Sarvanov, “Dmitrii Alekseevich Suprunenko: k 100-letiyu so dnya rozhdeniya”, Tr. In-ta matem., 23:2 (2015), 3–10  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:263
    Full text:74
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019